The ABC Homeopathy Forum
Reaction to Tetanus ShotI have a friend (who doesn't know about homeopathy), who has had a bad reaction to a tetanus shot in preparation to go to Africa. Her arm is very swollen and it is very painful. Any suggestions for homeopathic remedies to help her?
sanremo on 2009-08-10
This is just a forum. Assume posts are not from medical professionals.
Please ask her to take Ledum Pal 200c thrice daily not exceeding nine doses.
♡ maheeru last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.